# SDR SWAA2016063053365

- Difficulty date: June 11, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N399WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27693
- Aircraft time: 67,221 hours, 54,076 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 6545800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MOP SILL FORWARD ATTACH DOUBLER CORRODED BETWEEN BS 294 TO BS 312.  R & R DOUBLER IAW SRM.
